# SDR C2XA04IA002

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 529
- Condition: Failed
- Location: Cabin
- Part time: 10,335 hours, 7,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG BURNING SMELL WHEN THE ANTI-ICE SYSTEM WAS ACTIVATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 2 RECIRCULATION FAN TO BE INOPERATIVE. THE AFFECTED FAN WAS REMOVED AND REPLACED AND THE RECIRCULATION SYSTEM OPERATIONALLY TESTED.
